MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD SAFETYGLIDE; SYRINGE, ANTISTICK

BECTON, DICKINSON AND COMPANY BD SAFETYGLIDE; SYRINGE, ANTISTICK
Model Number 305945
Health Effect - Clinical Codes Chest Tightness/Pressure (2463); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Bd safetyglide 1ml syringe 27g x 1/2 (0.4mm x13mm) was used to administer heparin subcutaneously, as ordered.When going to inject patient while using this syringe, primary registered nurse (rn) noted the needle retracted into the syringe somehow upon needle contact with patient.Syringe/needle immediately removed from patient.Needle tip examined, and no signs of anything breaking off.Patient without any injury but had to be poked again with a new syringe/needle in order to receive medication.Ref: 305945, (b)(4), expiration: 2029-01-31, lot number: 4005009b.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key19905446
Report Number19905446
Device Sequence Number7137249
Product Code MEG
UDI-Device Identifier00382903059454
UDI-Public(01)00382903059454
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/29/2024
Report Date (Section F) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305945
Device Catalogue Number305945
Device Lot Number4005009B
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer08/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Date Report Sent to FDA05/29/2024